# SDR CALA2025031002660

- Difficulty date: March 7, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N24224
- Make and model: Boeing 737824
- Aircraft serial: 28933
- Aircraft time: 79,571 hours, 29,215 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BILGE S-25L CORRODED AT I/B FLANGE AND INNER WEB BETWEEN STA 827 AND STA 847. REF AAR N/R 9939609. SFR ENTRY INFO ONLY ACCOMPLISHED THREE SPLICE REPAIRS TO STR 25L BETWEEN STA 807 AND STA 867 AS PER EC/RA 5360-01937. NO FURTHER ACTION REQUIRED. SFR NO. 930.
